# SDR COEA2023101101816

- Difficulty date: July 26, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 33,324 hours, 33,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S53671217334
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 247829 NR 100024 HEAVY CHECK  COE/MINOR REPAIR: AFT CARGO DOOR THRESHOLD WEB HAS LEVEL 2 CORROSION BETWEEN FRAMES 36-39. CORRECTIVE ACTION: REPLACED THRESHOLD WEB PER ATR72 SRM 51-25-01 & 51-21-08.
